# SDR P5CA9800162

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ws 669.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRINGER 22 WINT STA 669.5 VERTICAL STIFFENER CRACKED AT UPPER NR 1 FASTENER HOLE.  REPLACED STIFFENER PER SRM 51-10-01.
